Hail, Caddo
- When
- July 1, 11:45 AM CST
- Where
- Caddo County, Mooringsport
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.683, -93.967
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 1, 9:00 AM CST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1000 AM CDT FRI JUL 1 2005 .DISCUSSION... EXPECTING A RATHER ACTIVE AFTERNOON AND EVENING ACROSS THE REGION WITH VARIOUS FACTORS TO CONSIDER. THE FIRST BEING CONVECTION MOVING SOUTHEAST OUT OF SOUTHERN OKLAHOMA. THIS ACTIVITY MOVING ALONG PREVALENT OUTFLOW BOUNDARY THAT EXTENDS FROM NEAR CLARKSVILLE TEXAS TO NEAR HOMER AND MONROE LOUISIANA. CONVECTION BEGINNING TO FILL IN WELL NORTH OF THIS BOUNDARY AND EXPECT THIS TO CONTINUE THROUGH THE AFTERNOON. OUTFLOW BOUNDARY SHOULD SLOW AND BE A FOCUS FOR ADDITIONAL CONVECTION THIS AFTERNOON ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF NE TX/NW LA. SOUNDING ANALYSIS THIS MORNING SHOWING PLENTY OF INSTABILITY TO GO AROUND WITH HIGH PRECIPITABLE WATER AND LITTLE CAPPING INVERSION ONCE THE MID 90S ARE REACHED. STILL LOOKS LIKE ANY STRONG TO SEVERE CONVECTION THIS AFTERNOON AND EVENING WILL BE MORE OF A WIND THREAT AND A MINIMAL HAIL THREAT WITH OUR FZL NEAR 15K. POP FORECAST LOOKS OK AND WILL LIKELY NOT CHANGE...HOWEVER...WILL BUMP TEMPS UP A FEW DEGREES ALONG AND SOUTH OF THE I-20 CORRIDOR WHERE OBS ARE RUNNING ONE TO THREE DEGREES HIGHER THAN 24HRS AGO. THE BOUNDARY MAY HELP TO LEVEL TEMPS OFF FOR AN HOUR OR TWO BUT TEMPS SHOULD REBOUND SHORTLY THEREAFTER BEHIND THE BOUNDARY. && .PRELIMINARY POINT TEMPS/POPS... SHV 99 73 94 74 / 50 50 40 20 MLU 96 73 93 73 / 50 50 40 20 DEQ 94 70 92 70 / 50 50 40 20 TXK 95 71 92 72 / 50 50 40 20 ELD 94 72 92 72 / 50 50 40 20 TYR 98 74 95 75 / 30 50 40 20 GGG 99 74 95 74 / 50 50 40 20 LFK 101 75 96 75 / 30 30 40 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT FRI JUL 1 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-021100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT FRI JUL 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA THROUGH THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS WILL HAVE THE CAPABILITY TO PRODUCE STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL. LOOK FOR RAINFALL RATES NEAR TWO INCHES PER HOUR WITH THE STRONGEST STORMS THROUGH TONIGHT AS WELL. SHOWERS AND THUNDERSTORMS SHOULD BEGIN WEAKENING IN AREAL COVERAGE AND INTENSITY LATE THIS EVENING. A COMPLEX OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST TEXAS AND NORTHERN OKLAHOMA LATE TONIGHT AND DRIFT SOUTHEAST. THE LEADING EDGE OF THIS COMPLEX OF STORMS COULD MOVE INTO THE MIDDLE RED RIVER VALLEY COUNTRY OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS JUST BEFORE SUNRISE SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COMPLEX OF THUNDERSTORMS ARE EXPECTED TO DRIFT SOUTHEAST OUT OF SOUTHERN OKLAHOMA AND NORTH TEXAS AND INTO THE REGION ON SATURDAY. SOME OF THESE STORMS WILL LIKELY PRODUCE STRONG DAMAGING WIND GUSTS ALONG WITH LARGE HAIL AS THEY PROPAGATE INTO THE REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT.
The Shreveport radar (KSHV), 28 km away, was scanning. The volume nearest the first event began at 17:43 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 5481189.